Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re: sustiva fear
Sep 2, 2003

In response to 'Sustiva Fear', I have been on Sustiva/Combivir for 3 years, and can personally attest that the side effects, which can be scary at first, will definately go away in a few days time. My sleepyness lasted for about a week, then it was less, and less with each day. I take mine right before bed, and by morning, have no problems. But your right, the first time was a whopper. I was doped up for most of the next day. Hang in there!! My combination has been wonderful for me, and I feel fantastic, better than I ever felt as a neggie! These meds do get a lot of "negative" press, but there are many people like me, who have no side effects at all, and all anyone reads about are the people with the 'scary' side effects! Please post this, for others, as encouragement not to give up. P.S. I also workout 5 times a week, and am stronger now, than I ever was. (no steroids!)

Response from Dr. Young

Thank for your excellent commentary- know that many readers will read your post and hopefully have less apprehension about starting on meds.

Keep up the adherence and here's wishing for years of good health. BY



Previous
Good News for Those Fearing Treatment
Next
CD4 count length ?????

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement